# SDR IKBR2025041400264

- Difficulty date: April 14, 2025
- Submitted: April 14, 2025
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N100SU
- Make and model: Cessna 172S
- Aircraft serial: 172S11739
- Aircraft time: 3,980 hours
- Engine: Lyc IO360L2A
- Engine time: 1,583 hours
- Propeller: Mcauly 1A170E
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Elec Connector
- Part number: S2800277
- Condition: Failed
- Location: Zone 400
- Part time: 3,980 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTS TEMPORARY OIL PRESSURE LOSS ON APPROACH. ALL OTHER ENGINE INDICATIONS WERE NORMAL. UPON LANDING OIL PRESSURE RETURNED TO NORMAL. MECHANICS INSPECTED ENGINE. NO DEFECTS WERE NOTED. AVIONICS TECHNICIAN REPLACED THE OIL PRESSURE TRANSDUCER ELECTRICAL CONNECTOR WITH NEW P/N S2800-277. THIS CORRECTED THE INTERMITTENT OIL PRESSURE INDICATION ERRORS.
